BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 3 >

Please use this identifier to cite or link to this item:

Title: Zolotarev's proof of Gauss reciprocity and Jacobi symbols
Authors: Szyjewski, Marek
Keywords: Jacobi Symbol
Gauss Reciprocity
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 3, (2011), 251p-260p
Abstract: We extend to the Jacobi symbol Zolotarev's idea that the Legendre symbol is the sign of a permutation, which leads to simple, strightforward proofs of many results, the proof of the Gauss Reciprocity for Jacobi symbols including.
Description: 2000 Mathematics Subject Classification: Primary 11A15.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 3

Files in This Item:

File Description SizeFormat
2011-251-260.pdf419.84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License